dentist-icon
Very Severe Pain
I am taking Ketorol Dt tablets 2 at a time 3 or 4 times daily for my severe tooth pain. I want to know as I am taking it continuously since 7 days what will be its side effects for long term usage I am 20 year old Female.
73819 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Hey there... Please DO NOT take any pain killer just like that...it has severe side effects which will happen without your notice... Major side effect being internal stomach bleeding... You should visit a nearby dentist to get the cause of pain treated ASAP... Take care..!!!
Answered
Flag this Answer
Flag this answer
8/9 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced dentist online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +106
Consult with a dentist
Online now
Hi..don't take it for many days. It can cause impact on kidney. In fact any pain killer taken more than 7 days. Stop tablet and visit dentist for treatment. Regards
Answered
Flag this Answer
Flag this answer
9/9 people found this helpful
Was this answer helpful?
In case this is a prescribed medication, then the prescrition will definetly mention the duration. If your self medicated then you need to understand that medication are given for transitory period. Toothache requires definitive treatment and medications cannot cure it.
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?
Like with any NSAID group of drugs, Not advisable to take for more than 5 days, You should consult a dental health provider as first priority. The side effects of prolonged use include risk of serious stomach bleeding and other side effects. This side effect can occur without warning. Do remember take any medication at lowest effective dose for shortest possible time. Do not increase the dose , take it more frequently, or take it longer than 5 days. Hope that helps
Answered
Flag this Answer
Flag this answer
4/4 people found this helpful
Was this answer helpful?
Go and visit dentist ASAP
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?
Why are you taking Ketorol DT since so many days? Any medication taken for a long time will cause side effects. Tooth pain has a definite cause like deep decay, gum disease and many more. Visit your dentist and get the cause treated so that there is no need to take any medicines. Regards
Answered
Flag this Answer
Flag this answer
6/7 people found this helpful
Was this answer helpful?

This question featured in :

Relief for severe tooth pain Severe pain in left side of abdomen Severe pain in right forearm
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.